# SDR DL757090146

- Difficulty date: February 3, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 53,496 hours, 24,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 818 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE CAUSED GOUGE ON SKIN AT S-10L LAP JOINT, FS 818.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER.
